# SDR ASAA0510096

- Difficulty date: May 18, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6545895
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 907 BUTT SPLICE HAS CORROSION AT STR 27R.  REMOVED AND REPLACED STRINGER SPLICE.  (K)
